Tags

, , ,

That’s what I wrote on the GAPS Yahoo support group about six weeks ago. I should have mentioned this in my update yesterday, but I didn’t think about it until now, and I think the information could be helpful to anyone who has a child like mine on GAPS.

After being on GAPS for a while, Jonas’ incontinence issues had pretty much cleared up, then suddenly he was having multiple accidents a day. I don’t remember now how long it lasted. Five days, maybe? Anyway, I eventually came to the conclusion that it was a symptom of die off, which is when the pathogenic bacteria in ones gut are destroyed at a high rate, causing toxins to be released into the body. The book says, “whatever characteristic symptoms the patient has may temporarily get worse. Your patient may also feel more tired than usual, generally off color, or develop a skin rash. It is a temporary reaction and usually lasts from a few days to a few weeks” (p 251). Plus, since urine is one way our bodies rid themselves of toxins, it makes sense that it might cause some children to have accidents. Taking Epsom salt baths is a great way to assist your body in the detoxification process.

Advertisements